# SDR NSVA2011240

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR MISC RIVET DEVIATION ON LEFT I/B NACELLE.  COMPLETED REPAIR IAW TD 340-54-09-19.
